EconPapers    
Economics at your fingertips  
 

Exact Solutions for a Class of Variable Coefficients Nonlinear Evolution Equations

Haiming Fu

Modern Applied Science, 2008, vol. 2, issue 5, 34

Abstract: A class of Variable Coefficients nonlinear evolution equations  With . By using the general process of working out the exact solution of the nonlinear evolution equations in the homogeneous balance method, and the exact solutions of the equations are obtained.

Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/2199/2053 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/2199 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:2:y:2008:i:5:p:34

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:2:y:2008:i:5:p:34